Posted By Betsy Howard on May 24, 1999 at 12:06:14
I have had palpitations for over 2 years now. A cardiac cath showed a 30% blockate in the ant. desc. I am on 100 mg of toprol twice a day. About a month ago I started having recurring palpitations, chest pain, shortness of breath and coughing with shortness of breath. My cardiologist had a stress echo done and it came out clean. Now I am being told that nothing can be done for this problem. It is extremely uncomfortable and since I am a flute player, I find it hard to get air at times and I have chest pain after playing for about an hour. Should I seek another opinion or just live with it like I'm told. What about exercise?
Posted By Betsy on May 25, 1999 at 09:43:13
I think I need to add to what I was asking about yesterday and after reading your answer, I realized I had not given you all the info that I had. My cardiologist told me that the irregular heartbeat was an electrical problem and it was atrial.
My shortness of breath and coughing are only present when these palpitations occur. All blood workups that were done in the past few weeks were normal.
I do have an appointment with my internest on the 9th. Other than these palpitations, I am in good health. My question, should I get a second opinion with a cardiologist and can I safely continue exercise such as treadmill walking?
I am 59 years old
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.